MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR99525
Medical Device Problem Codes Calcified (1077); Gradient Increase (1270); Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with a 25mm freestyle aortic valve is being evaluated for a transcatheter valve-in-valve re placement. the reason for evaluation was not reported.It was noted that there was annular calcification between the left coronary cusp (lcc) and non-coronary cusp (ncc) extending into the left ventricular outflow tract (lvot) and there was concentric calcification in the sinotubular junction (stj).No intervention or adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that 19 days later, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve.The reason for intervention was reported as aortic stenosis, severe aortic insufficiency and mean gradient of 31mmhg.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B1, b2, b5, h1 and h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FREESTYLE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21342038
Report Number2025587-2025-01111
Device Sequence Number20768718
Product Code LWR
UDI-Device Identifier10681490265918
UDI-Public10681490265918
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2012
Device Model NumberFR99525
Device Catalogue NumberFR99525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/10/2025
02/04/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/10/2025
02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age64 YR
Patient SexMale
Patient Weight93 KG